| Model Number |
AT75164 |
| Medical Device Problem Code |
Unraveled Material (1664)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number for the reported malfunction was provided, therefore, a lot history review was performed.The device was not returned for evaluation,therefore, the investigation is inconclusive for the reported deformation noted to balloon material.Based on the available information, the definitive root cause is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model at75164 pta balloon dilatation catheter allegedly experienced unraveled material.The information was received from a single source.One patient was involved with no reported patient injury.The patients¿ age, weight, and gender were not provided.